# SDR DALA2022011800322

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 81,492 hours, 14,003 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Unsecure
- Location: Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1819 4L DOOR NOT SHOWING ARMED ON FLIGHT ATTENDANT MASTER PANEL, CORRECTIVE ACTION: FOUND SWITCH NOT MAKING CONTACT, RE-SECURED SWITCH AND RELAMPED 4L DOOR SWITCH. OK FOR SVC PER B767-400 AMM 52-31 (8243304)
